# SDR GLBA2002113

- Difficulty date: July 29, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 13,190 hours, 16,889 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP STUCK AT 35 PERCENT, CHANGED FLAP SWITCH OPS CHECK GOOD
